# SDR 98ZZZX378

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLT - FL 1754 - CLIMBING THROUGH 12,000 FEET, THE LEFT GENERATOR BECAME INOPERATIVE.  THE APU WAS ON MEL.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR AND THE APU GENERATOR CONTROL UNIT.  THE SYSTEMS THEN OPERATED NORMALLY.  REF:  OPERATOR CONTROL NR USAAD98003.
